HALF PRICE standard delivery | was £3.99 NOW £1.99

Ibuprofen 400mg Tablets

Ibuprofen 400mg Tablets Ibuprofen 400mg Tablets

24 Tablets 
£1.89
In Stock
Delivery information Product #0003019

Please note images are for illustration purposes and may differ from the product(s) you receive

Ibuprofen 400mg Tablets help to relieve mild to moderate pain including rheumatic and muscular pain, sprains and strains, backache, migraine, headache, toothache, period pains, feverishness and symptoms of colds and flu.

Ibuprofen 400mg Tablets belongs to a group of medicines called nonsteroidal anti-inflammatory drugs (NSAID), which works to reduce inflammation and pain. This medicine helps to reduce discomfort associated with the symptoms of a cold and the flu, and pain.

Approved by Anju Gill -Pharmacist on the 15/04/2021.
For more information, view our medical team

Always take Ibuprofen Tablets exactly as your doctor or pharmacist has told you.

You should check with your doctor or pharmacist if you are not sure. Swallow the tablets with water during or after meals.

 The usual dose is: Children below 12 years: Not recommended.

Adults, the elderly and children over 12 years: The starting dose is 1 tablet 3 times a day, as required. Leave at least four hours between doses and do not take more than three tablets in any 24 hour period.

The risk of side effects is greater in the elderly, so your doctor will give you the lowest dose possible, and take special care of you. If in children and adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted Ibuprofen

Tablets are for short term use only. The lowest effective dose should be used for the shortest duration necessary to relieve your symptoms. If you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen. Do not take Ibuprofen for longer than 10 days. If you do not get better, or get worse, take to your doctor. They will tell you if it is safe to carry on taking this medicine. Ibuprofen may be associated with a small increased risk of heart attack (“myocardial infarction”) or stroke.

Any risk is more likely with high doses and prolonged treatment. do not exceed the recommended dose or duration of treatment. If you take more Ibuprofen Tablets than you should If you or someone you know accidentally takes a lot more than the stated dose (an overdose), you should contact a doctor immediately or go to the nearest A&E department. If you forget to take a dose, take it as soon as you remember unless it is almost time for your next dose. Do not take a double dose to make up for a forgotten table

Do not take Ibuprofen 400mg if you:

 • have or have had a stomach ulcer, perforation or bleeding of the stomach • are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers (an allergic reaction may be recognised as shortness of breath, runny nose, skin rash or itching) • have kidney or heart failure or severe liver failure • are taking more than 75mg of aspirin a day • are in the last 3 months of pregnancy.

Warnings and precautions Anti-inflammatory/pain-killer medicines like ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses. Do not exceed the recommended dose or duration of treatment. Skin reactions Serious skin reactions have been reported in association with Ibuprofen 400mg treatment. You should stop taking this medicine and seek medical attention immediately, if you develop any skin rash, lesions of the mucous membranes, blisters or other signs of allergy since this can be the first signs of a very serious skin reaction.

You should discuss your treatment with your doctor or pharmacist before taking Ibuprofen 400mg  if you: • are elderly, because you may be at more risk of having serious side effects, particularly stomach problems • have or have suffered from asthma or have allergies • have liver or kidney problems • have stomach or bowel disorders including Crohn’s disease or a condition known as ulcerative colitis • have Systemic Lupus Erythematosus (SLE) – an illness which affects your immune system. It causes joint pains, skin changes and problems with other parts of your body • have heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs or feet due to narrow or blocked arteries), or any kind of stroke (including 'mini-stroke' or transient ischaemic attack. • have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke, or if you are a smoker • have an infection - please see heading 'Infections' below.

Infections This medicine may hide signs of infections such as fever and pain. It is therefore possible that this medicine may delay appropriate treatment of infection, which may lead to an increased risk of complications. This has been observed in pneumonia caused by bacteria and bacterial skin infections related to chickenpox. If you take this medicine while you have an infection and your symptoms of the infection persist or worsen, consult a doctor without delay.

 Children and adolescents: There is a risk of renal impairment in dehydrated adolescents.

Other medicines and Ibuprofen 400mg  You must not take these tavlets if you are taking certain other medicines - . Ibuprofen 400mg  may affect or may be affected by some other medicines. For example: • medicines that are anti-coagulants (i.e. thin blood/prevent clotting e.g. aspirin/acetylsalicylic acid, warfarin, ticlopidine) • medicines that reduce high blood pressure (ACE-inhibitors such as captopril, beta-blockers such as atenolol medicines, angiotensin-II receptor antagonists such as losartan) • corticosteroids • methotrexate (a medicine for cancer) • cardiac glycosides (medicines used to treat heart failure) • cyclosporin and tacrolimus (immunosuppressant medicines often used following organ transplants) • mifepristone (a medicine used to terminate pregnancy – NSAIDs should not be used for 12 days after mifepristone) • lithium (for depression or mental problems) • zidovudine (a medicine to treat viruses) • quinolone antibiotics (medicines used to treat bacterial infections).

Some other medicines may also affect or be affected by the treatment of Ibuprofen 400mg . You should therefore always seek the advice of your doctor or pharmacist before you use Ibuprofen 400mg  with other medicines.

Pregnancy and Breastfeeding Do not take ibuprofen  if you are in the last 3 months of pregnancy. Talk to your doctor before taking ibuprofen if you are in the first 6 months of pregnancy or are breastfeeding. Ibuprofen 400mg  belong to a group of medicines which may affect fertility in women. Fertility goes back to normal when you stop taking the medicine. It is unlikely that if you only take these tablets occasionally it will affect your chances of becoming pregnant. If you have problems becoming pregnant talk to your doctor before taking this medicine. Important information about some of the ingredients of this medicine.

This product contains sucrose and lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product. This medicine contains less than 1 mmol sodium (23mg) per tablet

Most people take Ibuprofen 400mg without any problems, but it can have side effects, like all medicines.

 To reduce the chance of side effects, especially if you are elderly, use the lowest effective dose for the shortest possible time. If you get any of the following at any time during your treatment

 STOP TAKING, and get medical help straight away: Allergic reactions: The following reactions may mean you are having an allergic reaction to this medicine: • asthma, worsening of asthma, unexplained wheezing or shortness of breath • swelling of the face, lips, tongue and throat (causing difficulty in swallowing or breathing) • rapid heart rate, low blood pressure, collapse • also, there may be skin reaction (including hives, rash and itching) – very rarely these can be severe with blistering and peeling skin. Skin problems: • A severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells) • A red, scaly widespread rash with bumps under the skin and blisters mainly localized on the skin folds, trunk, and upper extremities accompanied by fever at the initiation of treatment (acute generalised exanthematous pustulosis). Stop using Ibuprofen 400mg  if you develop these symptoms and seek medical attention immediately. See also section 2 • Skin becomes sensitive to light - frequency unknown. Stomach and bowel problems including: • indigestion or heartburn • pains in your stomach (abdomen) or other abnormal stomach problems • pass blood in your stools or motions • pass black tarry stools or motions • vomit any blood or dark particles that look like coffee grounds • worsening of bowel problems (ulcerative colitis or Crohn’s disease). Blood disorders which can cause: • unexplained or unusual bruising or bleeding • sore throat or mouth ulcers • fever (high temperature) • extreme paleness or weakness and exhaustion. Heart and circulation effects: Medicines such as Ibuprofen 400mg tablets may be associated with a small increased risk of heart attack (myocardial infarction), high blood pressure, heart failure, swelling due to fluid build-up (oedema) or stroke

Other side effects that may occur include: Other stomach and intestine effects including: diarrhoea, flatulence, constipation and vomiting. Liver problems that might be indicated by yellowing of the skin and eyes (jaundice) and/or pale coloured stools and dark urine. Kidney problems that might be indicated by passing less or more urine than normal, cloudy urine, blood in the urine, pain in the back and/or swelling (particularly of the legs) – very rarely kidney failure. Nervous system problems including headache and aseptic meningitis (which can have symptoms such as severe headache, stiff neck, disorientation, fever and eye sensitivity to light in those with existing auto-immune disorders such as lupus).

Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine.

The active ingredient is: Ibuprofen 400mg per tablet.

To enable chemist Direct to get the best availability and price for this product, it may be sourced from a range of wholesalers. This may mean the ingredients will vary slightly in each product. If you would like to know the current ingredients list for this, please feel free to contact Customer services on 0121 541 1800

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Ibuprofen 400mg Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Excellent

These are very good and every bit as effective as more expensive brands.

0 out of 0 people found this useful. Yes No Report abuse
 rated Ibuprofen 400mg Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Ibuprofen 400mg Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

fast working

good product for post surgery pain

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Great product

Great product

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close